# SDR 07FDEA01139

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Spoiler
- Component: Spoiler, Airbus
- Component part number: A57771010006
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE ON SPOILER NR 4 LT REPAIR PERFORMED IAW SRM 57-72-11 FIG 205, APPROVED BY EA 6-5770-106440 REV A AND RAS/DABRE/7007420/2007 ISS. A
